# SDR UPS96205660

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517555720
- Condition: Cracked
- Location: Fs 1345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT SKIN SUPPORT ANGLE CRACKED FS 1345 FIN STA 22.5.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE SECTION IAW SRM 51-40-3 AND 51-30-2.
